# SDR AALA20171006003

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 10,340 hours, 3,260 cycles
- Engine: Iae V2533A5
- Engine time: 3,554 hours, 943 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Part serial: 6774112
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENGINE BLEED NR 2 ABNORMAL ILLUMINATED. ENGINE BLEED RESET WAS UNSUCCESSFUL. ACCOMPLISHED ECAM CHECKLIST RETURNED TO DEPARTURE FOR LANDING,  REMOVED AIRCRAFT FROM SERVICE FOR TROUBLE SHOOTING OF RIGHT ENGINE BLEED SYSTEM. MAINTENANCE REPLACED PRESSURE REGULATOR BLEED VALVE ON THE NR 2  ENGINE IAW AMM 36-11-52. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.   AIRCRAFT WAS GROUNDED.
